Pacific Journal of Mathematics

A note on $M_{1}$-spaces.

Kuo Shih Kao

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 121-128.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720475

Mathematical Reviews number (MathSciNet)
MR709703

Zentralblatt MATH identifier
0519.54018

Subjects
Primary: 54E20: Stratifiable spaces, cosmic spaces, etc.
Secondary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

Citation

Kao, Kuo Shih. A note on $M_{1}$-spaces. Pacific J. Math. 108 (1983), no. 1, 121--128. https://projecteuclid.org/euclid.pjm/1102720475


Export citation

References

  • [1] A. Arhangelskii, Test for the existence of a bicompact element in a continuous decomposition. Theorem on the inoariance of weight in open closed finitely multiple mappings, Dokl. SSSR, 166 (1966), 1263-1266.
  • [2] C. R. Borges and D. J. Lutzer, Characterizations and Mappings of Mrspaces9 Lecture Notes in Math. No. 375 (Springer-Verlag, Berlin, 1974), 34-40.
  • [3] D. K. Burke, R. Engelking and D. J. Lutzer, Hereditarily closure-preservingcollec- tions andmetrization,Proc. Amer. Math. Soc, 51 (1975),483-488.
  • [4] J. Ceder, Somegeneralizations of metric spaces, Pacific J. Math., 11(1961), 105-125.
  • [5] R. F. Gittings, OpenMapping Theory,in Set-Theoretic Topology (Academic Press, 1977), 141-191.
  • [6] G. Gruenhage, Stratifiable spaces areM2, Topology Proc, 1(1976), 221-226.
  • [7] G. Gruenhage, Stratifiablea-discrete spaces are M,, Proc. Amer. Math. Soc, 72 (1978), 189-190.
  • [8] H. Junnila, Neighbornets, Pacific J. Math., 76 (1978), 83-108.
  • [9] E. Michael, A quintuple quotient quest, General Topology and Appl., 2 (1972), 91-138.
  • [10] F. Siwiec, On the Theorem of Morita and Hanai, and Stone, Lecture Notes in Math. No. 378 (Springer-Verlag, Berlin, 1974), 449-454.